Artículos publicados

Artículos publicados Encontrados 2 registros  La búsqueda tardó 0.00 segundos. 
1.
33 p, 10.7 MB Periodic orbits of perturbed non-axially symmetric potentials in 1:1:1 and 1:1:2 resonances / Corbera Subirana, Montserrat (Universitat de Vic. Departament d'Enginyeries) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
2018 - 10.3934/dcdsb.2018101
Discrete and continuous dynamical systems. Series B, Vol. 23, issue 6 (Aug. 2018) , p. 2299-2337  
2.
13 p, 709.8 KB Algebraic limit cycles for quadratic polynomial differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
We prove that for a quadratic polynomial differential system having three pairs of diametrally opposite equilibrium points at infinity that are positively rationally independent, has at most one algebraic limit cycle. [...]
2018 - 10.3934/dcdsb.2018070
Discrete and continuous dynamical systems. Series B, Vol. 23, issue 6 (2018) , p. 2475-2485  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.